Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 3, Issue 2


Published
on

August 1, 2014


Pages

23-27


DOI

Article

He's Semi-Inverse Method and Ansatz Approach to look for Topological and Non-Topological Solutions Generalized Nonlinear Schrödinger Equation

Check for updates


Authors

M. Mirzazadeh* Affiliation:
Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran


Abstract

This paper obtains the exact 1-soliton solutions to generalized nonlinear Schrödinger equation. Nonlinear Schrödinger equation has been widely applied in many branches of nonlinear sciences such as nonlinear optics, nonlinear optical fibers and quantum mechanics. So, finding exact solutions of such equations are very helpful in the theories and numerical studies. In this paper, the He's semi-inverse method and the ansatz method are used to establish new exact solutions of generalized nonlinear Schrödinger equation. The results reveal that these methods are very effective and powerful tool for solving nonlinear fractional differential equations arising in mathematical physics.


Keywords

He's semi-inverse method, Ansatz method, Generalized nonlinear Schrödinger equation.


Citation

Mirzazadeh, M. (2014). He's semi-inverse method and ansatz approach to look for topological and non-topological solutions generalized nonlinear schrödinger equation. Quantum Physics Letters, 3(2), 23–27. https://doi.org/10.12785/qpl/030202

Published by: Engineering Journals

Engineering Journals Logo